MAUDE Adverse Event Report: APIFIX LTD. MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 115
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records confirmed that the device was manufactured and tested according to relevant procedures and shipped according to manufacturer's specifications.On 30-dec-2024, apifix was made aware that patient #(b)(6), who had an apifix inserted from t10-l4 in (b)(6) 2021, presented with increasing low back pain, particularly during work-related activities like lifting and mopping.Upon examination, it was discovered that the rod is fractured.The fracture was present at her last consultation in (b)(6) 2024 but was not identified at that time.Patient has been skeletally mature for over three years and also has an intertransverse process fusion from l2-l4, noted since at least (b)(6) 2023.The connection between the rod fracture and her pain is not definitive.There has been some resistance from the family regarding the removal of the implant.The next appointment is scheduled for (b)(6) 2025.There is no plan for reoperation at this time.Once additional relevant details become available; a supplemental report will be submitted.
 
Event or Problem Description
On 30-dec-2024 apifix was made aware that patient #(b)(6) that had an apifix inserted from t10-l4 in august of 2021 and has been skeletally mature for over 3 years, presented with increasing low back pain, particularly during work-related activities like lifting and mopping.Doctor noticed that the rod is fractured.It was already fractured when he saw her in (b)(6), but he didn't notice it.The connection between the rod fracture and her pain is not definitive.

Brand Name
MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel st.
yokneam ellit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel st.
yokneam ellit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
yokneam ellit, 20692-07
IS   2069207
MDR Report Key21238911
Report Number3013461531-2024-00068
Device Sequence Number20965651
Product Code QGP
UDI-Device Identifier07290018128039
UDI-Public(01)07290018128039
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMID-C 115
Device Catalogue NumberMUS-114-040
Device Lot NumberAF-11-046-20
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale